# SDR SJ3R020511

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Make and model: Inland S300
- Engine: Lyc AEIO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32511R
- Part serial: HTA1
- Condition: Damaged
- Location: Propeller
- Part time: 790 hours
- Component: Propeller, Hartzl
- Component part number: HCC3YR1A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER MOUNTING FLANGE HAS EXCESSIVE FRETTING DAMAGE.  HUB IS SCRAP.
